Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 4, Number 1

All articles in this issue are freely accessible.

On the propagation of small disturbances in a moving compressible fluid
G. F. Carrier and F. D. Carlson.
Quart. Appl. Math. 4 (1946), 1-12
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 15998
Thin cylindrical shells subjected to concentrated loads
Shao Wen Yuan.
Quart. Appl. Math. 4 (1946), 13-26
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 16031
Thermal deflections of anisotropic thin plates
William H. Pell.
Quart. Appl. Math. 4 (1946), 27-44
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 16032
Contributions to the problem of approximation of equidistant data by analytic functions. Part A. On the problem of smoothing or graduation. A first class of analytic approximation formulae
I. J. Schoenberg.
Quart. Appl. Math. 4 (1946), 45-99
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 15914
Some applications of the repeated integrals of the error function
J. C. Jaeger.
Quart. Appl. Math. 4 (1946), 100-103
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 16873

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website